Doctor insights on:
Cause Of Heart Rhythm Disorder
Rhythm "any regular recurring motion, symmetry may be generally defined as a movement marked by the regulated succession of strong and weak elements, or of opposite or different conditions, this general meaning of regular recurrence or pattern in time may be applied to a wide variety of cyclical natural phenomena having a periodicity or frequency of anything microseconds ...Read more
I have a normal heartbeat but sometimes get uncomfortable jolts. I have all the symptoms of a heart rhythm disorder. 17, no birth deffects. Been check?
Arrhythmia: Understand: everyone has palpitations (sensation of abnormal heart rhythm) sometimes. In itself, that's neither a disease nor dangerous. That said, if you're uncomfortable, it deserves attention. The first step would be to document the nature of the disturbance by recording your heart rhythm over 24 hrs, 48 hrs, or 30 days - depending on how often they seem to occur. ...Read more
When i'm on the heart monitor my heart rate goes from normal spaced heart rhythm to no space and crazy amounts of up and down marks what causes this?
I heard 5 mg bystolic (nebivolol) taken at pm can cause more low hr at night and irregular heart rhythm. Is this true. Feedback please.
Would taking 10mg a night of elavil (amitriptyline) cause rapid hr or dangerous heart rhythm, or is this more likely only at higher doses? Need it for migraine.
Taking anything else: If this is all that you are taking it is still possible but unlikely. However, if you are on other medications or over the counter medications even supplements or herbs or homeopathic items , then the risk increases. Best to discuss with whomever is prescribing the elavil (amitriptyline). If you are taking other things then an interaction profile can be done e.g.; epocratesonline is one and there are others. ...Read moreSee 1 more doctor answer
Yes, possibly: But there are also individual responses to consider. Wellbutrin (bupropion) is a possibility that comes to mind, but it will not help anxiety. (you list anxiety on your other information). Lexapro is relatively weight-neutral also, and does not affect bp, etc. ...Read moreSee 1 more doctor answer
I have heart disease. For the past 2 days I have been tired &experiencing headache & shortness of breath. Is that a symptom of irregular heart rhythm?
Can Ativan stop vomiting from Stomach virus? I have serious heart rhythm disorder so intravenous Zofran is forbidden for me as is phenergan??
See details: Does not stop nausea and vomiting directly, but they help other anti-nausea medicines work effectively and relieve the anxiety that people can feel when they believe they're about to experience these symptoms. One of the solution could be to put you in a hospital and attach you to heart monitor while treating you with medication for vomiting . This medication could be intravenous instead of po. ...Read more
Start with a doctor: A history and physical is a good start. An ekg can take snap shot of the electrical activity of you heart. If your doctor wants to look over a longer period, you might wear a holter monitor. Blood tests can also be useful. The work up might be more involved, but will probably start something like that. ...Read more
We have digital BP meter in our home. I accidentally noticed My heart rhythm swifts for about 1 sec (blinking of heart sign). Should I be concerned?
Rhythm variations nl: Minor variations in the heart rhythm are normal, particularly in your twenties. However, I noticed that you are on a medication which lowers blood pressure by slowing the heart rate. If you have any fluttering sensation in your chest, shortness of breath or chest pain, see your physician and request an ECG and Holter monitor. If you are symptom free, have your machine checked. ...Read moreSee 1 more doctor answer
Shocked by an outlet for a second while removing paneling from the wall no pain or symptoms at all just wondering if heart rhythm could be effected?
Severity & duration?: If you're in distress, short of breath, dizzy or having chest pain, go to the er now. That said, everyone feels some "flip-flop" now & then. If it's occasional and just annoying, try avoiding caffeine, nicotine, alcohol, stress and get plenty of sleep. Don't take diet pills, sinus pills and understand that asthma inhalers make it worse. If troubled, please see your doctor for tests and advice. ...Read more
- Talk to a doctor live online for free
- Heart rhythm disorder in children
- Heart rhythm disorder medication
- Medicine for heart rhythm disorder
- Ask a doctor a question free online
- Heart rhythm disorder near me
- Does lyme advanced cause heart rhythm irregularities?
- Are circadian rhythm disorders hereditary?
- Circadian rhythm erection disorder
- Heart rhythm disorder drugs